# SDR REXA2020041300445

- Difficulty date: March 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRINGER 25LH BTW FS280 AND FS295 AT MAIN AVIONICS COMPARMENT.(SM)(E/E)(TCI 53-20-304)
SUMMARY OF NRC:00198 CORROSION LEVEL:2 ON STRINGER 25LH BTW FS280 AND FS295 AT MAIN AVIONICS COMPARMENT. STRINGER 25LH WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
